# SDR QXEA200400627

- Difficulty date: August 17, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4086
- Aircraft time: 281 hours, 274 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO FIELD WHEN AFTER TAKEOFF THE GEAR WOULD NOT RETRACT. MAINTENANCE INSPECTED THE SYSTEM AND FOUND THE RVDT'S OUT OF RIG. THE RVDT'S WERE RIGGED AND THE OPERATIONAL CHECKS WERE PERFORMED. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
